# SDR USAA980051

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Part time: 15,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND RT SKIN DELAMINATION AND SIGNS OF DISCOLORATION BETWEEN FRAMES 23011 AND 24611 AT STRINGER 53.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR 12 INCH BY 8 INCH PER US AIRWAYS EA 29352A.  (M)
